# SDR REXA2024102901090

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ENDEAVOR, REMOVE FS 409-426, S14R-17R, EXISTING REPAIR DOUBLER & SHIMS, NDT SKIN FASTENER HOLES AND CUT-OUTS TO ENSURE THERE ARE NO CRACKS. FABRICATE NEW SHIMS & DOUBLER AND INSTALL IAW SRM OR SUBMIT TO ENGINEERING IF REQUIRED.  REMOVED PREVIOUS REPAIR DOUBLER LOCATED AT FS 409-426, S14R-17R OUTER FUSELAGE SKIN. IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED NEW REPAIR DOUBLER IAW CRJ700 SRM 51-42-06-001-001-A01. AND CRJ700 SRM 53-00-01-201-0 REMOVED PREVIOUS REPAIR SHIM LOCATED AT FS 409-426, S14R-17R OUTER FUSELAGE SKIN. IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED NEW REPAIR SHIM IAW CRJ700 SRM 51-42-06-001-001-A01. AND CRJ700 SRM 53-00-01-201-001.AHFEC PERFORMED ON FUSELAGE SKIN CUT-OUT AND FASTENER HOLES AT FS 409-426, S14R-17R IAW CRJ 700 NDTM PART 1 51-20-006-250-A01 NO INDICATIONS NOTED AT THIS TIME01.01-A01.
